# SDR SWAA2021051341728

- Difficulty date: January 13, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 46,426 hours, 27,849 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR FIXED T/E DEFLECTION CONTROL PANEL WEB VERTICAL SEAL RETAINER CRACKED INB MKD DOT 60-011 / REMOVED AND REPLACED FITTING AT R/WING REAR SPAR FIXED T/E DEFLECTION CONTROL PANEL WEB PER REF SRM 51-40-02-0G-0
